# SDR DALA1209150668

- Difficulty date: February 8, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1380 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED AT BS 1380 ABOVE S25L.  DENT NOT ALLOWED IN THIS AREA PER SRM 53-00-07 FIG 101.  TRIMMED OUT AREA AND REMOVED REPAIR SPLICE AND FABRICATED AND INSTALLED REPAIR DOUBLER AND CLIP PER SRM 53-00-07 FIG 201 REPAIR 5.
